# SDR 96ZZZX3096

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116ZV
- Make and model: Beech 1900D
- Aircraft serial: UE116
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6229681001
- Condition: Shorted
- Location: Lt Instr Panel
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SITTING AT THE GATE IN PORTLAND, OREGON, CAPTAIN'S EADF FADED OUT AND REPORTED SEEING SMOKE FROM INSTRUMENT PANEL.  FBO INSPECTED AND FOUND SMELL COMING FROM EADI.  (X)
